# SDR ASOA201200539

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N843AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7310
- Aircraft time: 30,508 hours, 27,064 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 333.00 FRAME CORRODED AT LOWER SIDE NEAR STRINGER 26L.  REPAIRED IAW REO 601R-53-21-2264.
